# SDR SWAA2013060716896

- Difficulty date: June 5, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 18,753 hours, 11,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A22123
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT LIGHT LENS BROKEN.  R & R LIGHT ASSEMBLY IAW SIP.
